Home Page | Schedules | Training Classes | Memberships & Donations
Producers | Contact Us | Links | Email: info@CTV29.org

Welcome to All-Volunteer

Community Television of Lane County

Public Access Channel 29 on Comcast Cable, Eugene-Springfield, Oregon

Studio & Offices: Behind Sheldon High School, Door 15 between KRVM & the Tennis Courts
Open Tuesday, Wednesday & Thursday from 4:00 PM to 8:00 PM
Phone: 541-790-6616

E-mail us: info@CTV29.org - Mail us at: 1430 Willamette St., #321, Eugene, OR 97401

CTV29 Programming Schedule April 23-30, 2017

Back To Schedules List Page



SUNDAY 4/23/2017 - Week 955 - Channel 29


12:00 AM

Interfaith Prayer Service  - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (60 min)

1:00 AM

Strata: Portraits of Humanity “April 2017" Produced by Rick Pettigrew (29 min.)  http://www.archaeologychannel.org.

1:30 AM

Master Gardeners of Lane County - Interviews with representatives of this group which offers workshops, classes and advice to local gardeners. Produced by Larry Dobberstein’s Documentary Production Training Class. (28 min.)

2:00 AM

Elisheba’s Story Local author, Elisheba Haxby, tells the story of her battle with mental illness. Produced for the Treasure Hunters Project. (21 min.)

2:30 AM

The David Igl Show Guest: Mike Dilley, Ex. Dir. of the Eugene International Film Festival. Produced by David Igl. (29 min.)

3:00 AM

The Economy & Immigration “Show Me the Numbers!”   Representing business and industry will be Jeff Stone, Executive Director/CEO of the Oregon Association of Nurseries and Kevin Chambers, a fifth generation Oregon farmer, former wine industry CEO and owner of Koosah Farm, a permaculture vineyard, orchard and pasture operation. Representing the labor side will be Joel Iboa, born in Eugene, a member of Eugene’s Human Rights Commission and Coalition Coordinator for Causa, the foremost immigrant rights organization in Oregon. With immigration in the national headlines and local 2017 economic forecasts predicting slower growth, City Club of Eugene will explore the financial impact of the immigrant workforce. While immigration is the subject of much conflicting information and opinion, all business people, municipalities and citizens can agree it is important to understand it’s economic impact. Discussion at the City Club of Eugene on March 31, 2017. Produced by Larry Dobberstein. (60 min) http://www.cityclubofeugene.org/

4:00 AM

Chemaka Indian School 137th Birthday PowWow - “Part 2 of 2” A day to celebrate Native American Heritage. Oldest Indian School in America. Held February 25, 2017 in Salem. Produced by Wes Weathers (113 min)

6:00 AM

Interfaith Prayer Service “April 11, 2012”  - Service from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (92 min)

8:00 AM

Manantial De Vida Latino Church Service. En Español. Produced by Juan Ventura. (58 min.) Facebook: Iglesia De Cristo Manantial De Vida Oregon

9:00 AM

LDS Conference Part 1 of 4: (In English) 187th Semi-Annual General Conference of the Church of Jesus Christ of Latter-Day Saints, April 2017. Locally Sponsored by Tom Cleveland (120 min) http://www.lds.org/general-conference

11:00 AM

LDS Conference Part 2 of 4: (In English) 187th Semi-Annual General Conference of the Church of Jesus Christ of Latter-Day Saints, April 2017. Locally Sponsored by Tom Cleveland (120 min) http://www.lds.org/general-conference

1:00 PM

That Atheist Show LIVE CALL-IN SHOW - A weekly live call-in program (call 541-790-6617, 1-2 PM Sundays only). All topics, religious and secular. Produced by Joe Tyndall. (60 min.)

2:00 PM

Life In The Trumpocalypse LIVE CALL-IN SHOW - A weekly live call-in program (call 541-790-6617, 2-3 PM Sundays only). News and interviews. Produced by Joe Tyndall. (58 min.)

3:00 PM

Master Gardeners of Lane County - Interviews with representatives of this group which offers workshops, classes and advice to local gardeners. Produced by Larry Dobberstein’s Documentary Production Training Class. (28 min.)

3:30 PM

Mr. & Ms. Irish Pageant 2017 - Annual pageant with performances and videos both produced by the students of Sheldon High School in Eugene. Produced by Sheldon students. (140 min)

6:00 PM

Interfaith Prayer Service  - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (60 min)

7:00 PM

Strata: Portraits of Humanity “April 2017" Produced by Rick Pettigrew (29 min.)  http://www.archaeologychannel.org.

7:30 PM

Master Gardeners of Lane County - Interviews with representatives of this group which offers workshops, classes and advice to local gardeners. Produced by Larry Dobberstein’s Documentary Production Training Class. (28 min.)

8:00 PM

Elisheba’s Story Local author, Elisheba Haxby, tells the story of her battle with mental illness. Produced for the Treasure Hunters Project. (21 min.)

8:30 PM

The David Igl Show Guest: Mike Dilley, Ex. Dir. of the Eugene International Film Festival. Produced by David Igl. (29 min.)

9:00 PM

The Economy & Immigration “Show Me the Numbers!”   Representing business and industry will be Jeff Stone, Executive Director/CEO of the Oregon Association of Nurseries and Kevin Chambers, a fifth generation Oregon farmer, former wine industry CEO and owner of Koosah Farm, a permaculture vineyard, orchard and pasture operation. Representing the labor side will be Joel Iboa, born in Eugene, a member of Eugene’s Human Rights Commission and Coalition Coordinator for Causa, the foremost immigrant rights organization in Oregon. With immigration in the national headlines and local 2017 economic forecasts predicting slower growth, City Club of Eugene will explore the financial impact of the immigrant workforce. While immigration is the subject of much conflicting information and opinion, all business people, municipalities and citizens can agree it is important to understand it’s economic impact. Discussion at the City Club of Eugene on March 31, 2017. Produced by Larry Dobberstein. (60 min) http://www.cityclubofeugene.org/

10:00 PM

Chemaka Indian School 137th Birthday PowWow - “Part 2 of 2” A day to celebrate Native American Heritage. Oldest Indian School in America. Held February 25, 2017 in Salem. Produced by Wes Weathers (113 min)



MONDAY  4/24


12:00 AM

Running Wolf - Legacy of the Comanche Nation - Running Wolf was the last Native American tribal chief to surrender to the US Army. Here his story is told in 2001 by his only living relative, who lives in Eugene. Produced by Larry Dobberstein and the CTV29 Documentary Class. (60 min)

1:00 AM

Behind The Lens Host Tom Blank talks with Anselmo Villanueva, Executive Director & Festival Director, and Pamela Quan, Associate Director of the DisOrient Film Festival in Eugene, about the birth, growth and importance of this social justice film festival dedicated to deconstructing the media stereotypes of Asians and Asian Americans.  Started in 2006 by artists, educators, and activists, DisOrient is a grassroots and volunteer-run film festival committed to presenting honest portrayals of the diversity of the Asian and Pacific Islander American experience.  Produced by Julia O'Reilly with The Shaggy Dog Project"(30 min.)

1:30 AM

Pro*Star Acting for the Camera “Cold Read” In this inside look at a Professional acting class you will discover how actors use their body, voice, mind and emotions to create characters.  Acting is a process and Linda's (30 years as a professional actress) purpose is to invite you in to the inner workings of the Craft. Produced by Larry Dobbberstein & Linda Burden-Williams (61 min.) http://www.infocusacting.com

2:00 AM

Frontier Heritage Fair - “Part 1 of 3” Fur Trade, Civil War, The Old West. Displays & Trade Goods, Demonstrations, Kids Crafts, Music. Held February 18-19, 2017 at the Lane County Fairgrounds in Eugene. Produced by Wes Weathers (109 min)

4:00 AM

Frontier Heritage Fair - “Part 2 of 3” Fur Trade, Civil War, The Old West. Displays & Trade Goods, Demonstrations, Kids Crafts, Music. Held February 18-19, 2017 at the Lane County Fairgrounds in Eugene. Produced by Wes Weathers (115 min)

6:00 AM

Interfaith Prayer Service  - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (60 min)

7:00 AM

That Atheist Show Replay - A weekly call-in program (do not call during this replay. See 7-8 pm Wednesdays for live show). All topics, religious and secular. Produced by Joe Tyndall. (60 min.)

8:00 AM

Tai Chi for Body and Mind - 24 simplified forms in Yang Style with LCC Tai Chi teacher Machiko Shirai. Produced by Machiko Shirai. (51 min.)

9:00 AM

The David Igl Show “Prof. Ron Wixman, Part 1 of 5” Guest: UO Prof. Ron Wixman talking about understanding the issues of the Middle East.. Produced by David Igl. (29 min.)

9:30 AM

Strata: Portraits of Humanity October 2014 (Pacific islanders renew sailing tradition). The documentary film, “Sailing Canoe,” follows the efforts of people across Micronesia to re-learn the art of sailing canoes.  It traces the connections of people from Guam and Rota to Yap and the outer islands of Micronesia that once were connected by long-distance canoe voyages.  Modern development has affected each island differently and each struggles in its own way to maintain its ancient heritage.  From the most urbanized islands to the most remote and traditional, the art of sailing canoes survives through the efforts of a few knowledgable people. Produced by Rick Pettigrew. (29 min.)  <http://www.archaeologychannel.org>http://www.archaeologychannel.org.

10:00 AM

Interfaith Prayer Service - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (60 min)

11:00 AM

Arts Journal Replay - Local Arts. Produced by Hedda's Artworks. (60 min)

12:00 PM

Building Communities for People of ALL Ages Speakers: Christine Lundberg, Springfield’s 37th mayor & Jerry Cohen, AARP’s first State Director since 1996. What do Baby Boomers and Millennials have in common? More than you think! The movement toward age-friendly communities is growing, in large part because Baby Boomers and Millennials all want a community that is a great place to grow up, raise children and grow old. Discussion at the City Club of Eugene on March 3, 2017. Produced by Larry Dobberstein. (60 min) http://www.cityclubofeugene.org/

1:00 PM

Marc Time: Sunday Morning Hangover Radio Show "Music for Children Side B". After a heavy and violent news week, Marc plays songs for the young at heart.Originally aired on KWVA-FM July 10, 2016  Produced by Marc Time.http://sundaymorninghangover.blogspot.com/2016/07/juvenile-hangover_10.html

1:30 PM

Eugene Cannabis Produced by Dan Koozer & Kevin Corridon (59 min) https://www.youtube.com/user/EugeneCannabisTV 

2:00 PM

10,000-Ball Project Indoor tennis lessons: against the wall. Produced by John Duran (53 min.)

3:00 PM

The Oldtime Fiddlers - Musicians strike up the music at the Eugene Hotel Retirement Center on March 3, 2017. Produced by Wes Weathers (111 min.)

5:00 PM

Democracy Now - Amy Goodman's daily progressive news & interview show. Locally Sponsored by Larry Dobberstein. (60 min)

6:00 PM

Running Wolf - Legacy of the Comanche Nation - Running Wolf was the last Native American tribal chief to surrender to the US Army. Here his story is told in 2001 by his only living relative, who lives in Eugene. Produced by Larry Dobberstein and the CTV29 Documentary Class. (60 min)

7:00 PM

Behind The Lens"Host Tom Blank talks with Anselmo Villanueva, Executive Director & Festival Director, and Pamela Quan, Associate Director of the DisOrient Film Festival in Eugene, about the birth, growth and importance of this social justice film festival dedicated to deconstructing the media stereotypes of Asians and Asian Americans.  Started in 2006 by artists, educators, and activists, DisOrient is a grassroots and volunteer-run film festival committed to presenting honest portrayals of the diversity of the Asian and Pacific Islander American experience.  Produced by Julia O'Reilly with The Shaggy Dog Project"(30 min.)

7:30 PM

Pro*Star Acting for the Camera “Cold Read” In this inside look at a Professional acting class you will discover how actors use their body, voice, mind and emotions to create characters.  Acting is a process and Linda's (30 years as a professional actress) purpose is to invite you in to the inner workings of the Craft. Produced by Larry Dobbberstein & Linda Burden-Williams (61 min.) http://www.infocusacting.com

8:00 PM

Frontier Heritage Fair - “Part 1 of 3” Fur Trade, Civil War, The Old West. Displays & Trade Goods, Demonstrations, Kids Crafts, Music. Held February 18-19, 2017 at the Lane County Fairgrounds in Eugene. Produced by Wes Weathers (109 min)

10:00 PM

Frontier Heritage Fair - “Part 2 of 3” Fur Trade, Civil War, The Old West. Displays & Trade Goods, Demonstrations, Kids Crafts, Music. Held February 18-19, 2017 at the Lane County Fairgrounds in Eugene. Produced by Wes Weathers (115 min)



TUESDAY 4/25


12:00 AM

Vegetarianism: Health & Ethic - Dr. Klaper explains the health benefits of a vegetarian diet. Produced byvLarry Dobberstein. (60 min)

1:00 AM

Hiking With Barbara“Travels on Trails in the Pacific Northwest” -  McKenzie Pass Bike Ride, Dee Wright Observatory.

A video chronicle of travels in Oregon, Washington, and the Pacific Northwest. Produced by Marc Time. (29 min.)

1:30 AM

QiGong Exercises with Suman QiGong and Tai Chi Master Suman Barkhas demonstrates a series of QiGong (pronounced Chee-Gong) exercises for health and energy development. Produced by Suman. (50 min.) http://www.taichiyogacenter.com

2:30 AM

Answers To Addiction- Addiction treatment Jesus Christ’s way. Produced by Ray Gruener. (30 min)

3:00 AM

Pete Sorenson On Single Payer Health Care - Lane County Commissioner Pete Sorenson discusses the pros and cons of single payer health care. Produced by Larry Dobberstein. (60 min.)

4:00 AM

10,000-Ball Project Indoor tennis lessons: against the wall. Produced by John Duran (53 min.)

5:00 AM

Should We Worry About Heavy Metal in Eugene’s Air and Water? Are we at risk for metal contamination in our local air and water? Heavy metals from glass foundries have been found in Portland’s air and lead has been found in many school water fountains throughout Oregon including Eugene. Merlyn Hough, Director of Lane Regional Air Protection Agency (LRAPA) and Brad Taylor, Water Operations Manager for Eugene Water and Electric Board (EWEB) will speak about the situation in the Eugene metropolitan area. City Club of Eugene presentation on Nov. 4, 2016. (60 min.) http://www.cityclubofeugene.org/ 

6:00 AM

Walk With Me: “Rome” Produced by Tyler Burgess. (28 min.)

6:30 AM

Hiking With Barbara “Travels on Trails in the Pacific Northwest” A revisit to Obsidian Loop,with a look at the rocks and foliage . A video chronicle of travels in Oregon, Washington, and the Pacific Northwest.  Produced by Marc Time. (29 min.)

7:00 AM

That Atheist Show Replay - A weekly call-in program (do not call during this replay. See 7-8 pm Wednesdays for live show). All topics, religious and secular. Produced by Joe Tyndall. (60 min.)

8:00 AM

QiGong Exercises with Suman QiGong and Tai Chi Master Suman Barkhas demonstrates a series of QiGong (pronounced Chee-Gong) exercises for health and energy development. Produced by Suman. (50 min.) http://www.taichiyogacenter.com

9:00 AM

The David Igl Show “Prof. Ron Wixman, Part 2 of 5” Guest: UO Prof. Ron Wixman talking about understanding the issues of the Middle East.. Produced by David Igl. (29 min.)

9:30 AM

Strata: Portraits of Humanity November 2014 (Metalla Oiassonis–Roman mining in northern Spain) In this documentary, Felix Ugarte Elkartea introduces us to the complex world of the ancient mining that the Romans developed at the ancient port city of Oiasso, located within the modern city today named Irun in Spanish and Gipuzkoa in Basque, in Spain near the French border.  In the western foothills of the Pyrenees and the next to the Bay of Biscay stands the granite massif called Aiako Harria in Basque and Peñas de Aya in Spanish.  On these slopes one of the chief mining centers of the Iberian Peninsula lasted until modern times. Produced by Rick Pettigrew. (29 min.)   http://www.archaeologychannel.org.

10:00 AM

Interfaith Prayer Service  - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (60 min)

11:00 AM

Arts Journal Replay - Local Arts. Produced by Hedda's Artworks. (60 min)

12:00 PM

Check-in with Eugene’s New Mayor Lucy Vinis Lucy Vinis, Eugene’s new mayor, who took office on January 9th after receiving a majority of votes last May from a slate of four candidates, shared her initial thoughts from her term thus far and her goals for the remainder. Discussion at the City Club of Eugene on Feb. 24, 2017. Produced by Dan Bryant & Joe Tyndall. (60 min) http://www.cityclubofeugene.org/

1:00 PM

Marc Time: Sunday Morning Hangover Radio Show "WXYZ Hangover Side A". Marc plays songs from artists at the end of the alphabet Originally aired on KWVA-FM July 17, 2016  Produced by Marc Time.http://sundaymorninghangover.blogspot.com/2016/07/wxyz-hangover.html

1:30 PM

Eugene Cannabis Produced by Dan Koozer & Kevin Corridon (59 min) https://www.youtube.com/user/EugeneCannabisTV 

2:00 PM

Union Strikes Then And Now

3:00 PM

Chemaka Indian School 137th Birthday PowWow - “Part 2 of 2” A day to celebrate Native American Heritage. Oldest Indian School in America. Held February 25, 2017 in Salem. Produced by Wes Weathers (113 min)

5:00 PM

Democracy Now - Amy Goodman's daily progressive news & interview show. Locally Sponsored by Larry Dobberstein. (60 min)

6:00 PM

Vegetarianism: Health & Ethic - Dr. Klaper explains the health benefits of a vegetarian diet. Produced byvLarry Dobberstein. (60 min)

7:00 PM

Hiking With Barbara“Travels on Trails in the Pacific Northwest” -  McKenzie Pass Bike Ride, Dee Wright Observatory.

A video chronicle of travels in Oregon, Washington, and the Pacific Northwest. Produced by Marc Time. (29 min.)

7:30 PM

QiGong Exercises with Suman QiGong and Tai Chi Master Suman Barkhas demonstrates a series of QiGong (pronounced Chee-Gong) exercises for health and energy development. Produced by Suman. (50 min.) http://www.taichiyogacenter.com

8:30 PM

Answers To Addiction- Addiction treatment Jesus Christ’s way. Produced by Ray Gruener. (30 min)

9:00 PM

Pete Sorenson On Single Payer Health Care - Lane County Commissioner Pete Sorenson discusses the pros and cons of single payer health care. Produced by Larry Dobberstein. (60 min.)

10:00 PM

10,000-Ball Project Indoor tennis lessons: against the wall. Produced by John Duran (53 min.)

11:00 PM

Should We Worry About Heavy Metal in Eugene’s Air and Water? Are we at risk for metal contamination in our local air and water? Heavy metals from glass foundries have been found in Portland’s air and lead has been found in many school water fountains throughout Oregon including Eugene. Merlyn Hough, Director of Lane Regional Air Protection Agency (LRAPA) and Brad Taylor, Water Operations Manager for Eugene Water and Electric Board (EWEB) will speak about the situation in the Eugene metropolitan area. City Club of Eugene presentation on Nov. 4, 2016. (60 min.) http://www.cityclubofeugene.org/ 



WEDNESDAY 4/26


12:00 AM

Life In TheTrumpocalypse Replay LIVE CALL-IN SHOW - A weekly live call-in program (call 541-790-6617, 2-3 PM Sundays only). News and interviews. Produced by Joe Tyndall. (58 min.)

1:00 AM

That Atheist Show Replay LIVE CALL-IN SHOW - A weekly live call-in program (call 541-790-6617, 1-2 PM Sundays only). All topics, religious and secular. Produced by Joe Tyndall. (60 min.)

2:00 AM

Master Gardeners of Lane County Interviews with representatives of this group which offers workshops, classes and advice to local gardeners. Produced by Larry Dobberstein’s Documentary Production Training Class. (28 min.)

2:30 AM

Eugene Cannabis TV - Produced by Dan Koozer & Kevin Corridon (30 min) https://www.youtube.com/user/EugeneCannabisTV

3:00 AM

Interview With Brian Willson   Brian Willson was appalled by what he witnessed serving in Vietnam and recognized in horror that “I’m on the wrong side.” Later, during the Reagan administration’s proxy wars in Nicaragua and El Salvador, Brian joined others blocking the munitions trains to the Contras from the Concord Naval Weapons Station near Oakland.  A train didn’t stop, ran over him and severed his legs below the knees.  His biography, Blood on the Tracks, has been made into a feature-length documentary film, Paying the Price for Peace. Produced by Jack Dresser. (60 min.)

4:00 AM

Save The Elliott State Forest Ecologist Max Beeken, co-founder of Coast Range Forest Watch, talks about plans to sell the Elliott State Forest to logging companies. Produced by Larry Dobberstein (90 min.)

5:30 AM

UO Today - Guest: Erin Moore. Produced by Peg Gearhart. (30 min)

6:00 AM

Walk With Me “What Is A Townscape Walk?” Produced by Tyler Burgess. (28 min.)

6:30 AM

Hiking With Barbara “Travels on Trails in the Pacific Northwest” - Canyon Creek, Three Fingered Jack Santiam Pass,new Spencer Butte, Eugene Trail.video chronicle of travels in Oregon, Washington, and the Pacific Northwest.  Produced by Marc Time. (29 min.)

7:00 AM

That Atheist Show Replay - A weekly call-in program (do not call during this replay. See 7-8 pm Wednesdays for live show). All topics, religious and secular. Produced by Joe Tyndall. (60 min.)

8:00 AM

Tai Chi for Body and Mind 24 simplified forms in Yang Style with LCC Tai Chi teacher Machiko Shirai. Produced by Machiko Shirai. (51 min.)

9:00 AM

The David Igl Show “Prof. Ron Wixman, Part 3 of 5” Guest: UO Prof. Ron Wixman talking about understanding the issues of the Middle East.. Produced by David Igl. (29 min.)

9:30 AM

Strata: Portraits of Humanity December 2014 (East and southeast Anatolia; English China Shipwreck site in Biscayne Bay) (1) Eastern and southeastern Anatolia in Turkey has great scenic beauty and is an archaeological wonderland with clear traces of many civilizations.  It includes Mt. Nimrud, with a massive burial mound and monumental statues placed at the summit 2000 years ago.  (2) During 2011 excavations on the English China Shipwreck in Biscayne National Park, Florida, the crew hoped to pinpoint the ship’s date and identity.  It appeared to have been carrying a load of English ceramics to an unknown colonial destination, sometime between 1765 and 1775. Produced by Rick Pettigrew. (29 min.)  <http://www.archaeologychannel.org>http://www.archaeologychannel.org.

10:00 AM

Interfaith Prayer Service Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (60 min)

11:00 AM

Arts Journal Replay- Local Arts. Produced by Hedda's Artworks. (60 min)

12:00 PM

Running the Gauntlet “The Challenges of Harassment Experienced by Our Minority Students” Panelists at this City Club of Eugene forum were School District 4-J Superintendent Gustavo Balderas and Springfield School Superintendent Susan Rieke-Smith will speak about the data collection and responsive programs being mounted collaboratively by all three local districts & Dena James, a teacher and parent whose biracial children attend local schools will speak about her experience and what needs to be done. Oregon has an inordinately high number of incidents of harassment of schoolchildren arising from racial, ethnic, religious, or gender-identity intolerance, according to national statistics. Statistically Lane County leads the state in such offenses. In addition, the nature and number of incidents in Eugene/Springfield area schools has increased since the November 2016 U.S. Presidential election. Produced by Dan Bryant & Joe Tyndall. (60 min) http://www.cityclubofeugene.org/

1:00 PM

Marc Time: Sunday Morning Hangover  Radio Show"WXYZ Hangover  Side B".Marc plays songs from artists at the end of the alphabet.Originally aired on KWVA-FM July 17, 2016  Produced by Marc Time.http://sundaymorninghangover.blogspot.com/2016/07/wxyz-hangover.html 

1:30 PM

Eugene Cannabis Produced by Dan Koozer & Kevin Corridon (59 min) https://www.youtube.com/user/EugeneCannabisTV 

2:00 PM

The Normal Bean Show Rock star interviews local & nat'l musicians & shows concert segments. Produced by Normal Bean. (60 min.)

3:00 PM

Union Strikes Then And Now Mayor Oscar Rios and author Peter Shapiro talk about the Watsonville Canning Strike. Produced by Larry Dobberstein (60 min.)

4:00 PM

Arts Journal - Current Local Arts. Produced by Hedda's Artworks. http://www.hedda-arts.blogspot.com/ (60 min)

5:00 PM

Democracy Now - Amy Goodman's daily progressive news & interview show. Locally Sponsored by Larry Dobberstein. (60 min)

6:00 PM

Life In TheTrumpocalypse Replay LIVE CALL-IN SHOW - A weekly live call-in program (call 541-790-6617, 2-3 PM Sundays only). News and interviews. Produced by Joe Tyndall. (58 min.)

7:00 PM

That Atheist Show Replay LIVE CALL-IN SHOW - A weekly live call-in program (call 541-790-6617, 1-2 PM Sundays only). All topics, religious and secular. Produced by Joe Tyndall. (60 min.)

8:00 PM

Master Gardeners of Lane County Interviews with representatives of this group which offers workshops, classes and advice to local gardeners. Produced by Larry Dobberstein’s Documentary Production Training Class. (28 min.)

8:30 PM

Eugene Cannabis TV - Produced by Dan Koozer & Kevin Corridon (30 min) https://www.youtube.com/user/EugeneCannabisTV

9:00 PM

Interview With Brian Willson   Brian Willson was appalled by what he witnessed serving in Vietnam and recognized in horror that “I’m on the wrong side.” Later, during the Reagan administration’s proxy wars in Nicaragua and El Salvador, Brian joined others blocking the munitions trains to the Contras from the Concord Naval Weapons Station near Oakland.  A train didn’t stop, ran over him and severed his legs below the knees.  His biography, Blood on the Tracks, has been made into a feature-length documentary film, Paying the Price for Peace. Produced by Jack Dresser. (60 min.)

10:00 PM

Save The Elliott State Forest Ecologist Max Beeken, co-founder of Coast Range Forest Watch, talks about plans to sell the Elliott State Forest to logging companies. Produced by Larry Dobberstein (90 min.)

11:30 PM

UO Today - Guest: Erin Moore. Produced by Peg Gearhart. (30 min)

 


THURSDAY 4/27


12:00 AM

Learn To Paint Animal Portraits In Acrylics: Bill and Sally - Learn to paint the two seagulls in this Valentine Special. Easy steps to creating your own artwork from local painter and producer Michael Pickett. http://www.pickettonline.com. (30 min.)

12:30 AM

Santa Needs a Substitute (309-1-005) - The Eugene News Network, in collaboration with 1 1/2 Blocks from Broadway Productions, brings us a play titled "Santa Needs a Substitute." In this play, Santa Claus is unable to deliver presents, so he decides to choose an individual from the Eugene area to take his place. A unique aspect of this show is that the theater was a local apartment building. It was performed in front of a live audience. The show was written, directed, and produced by Mike Schwab. (28 min.) You can find this show, along with other shows produced by Mike on his YouTube channel. Search Mike T Schwab.

1:00 AM

Frontier Heritage Fair - “Part 2 of 3” Fur Trade, Civil War, The Old West. Displays & Trade Goods, Demonstrations, Kids Crafts, Music. Held February 18-19, 2017 at the Lane County Fairgrounds in Eugene. Produced by Wes Weathers (115 min)

3:00 AM

Arts Journal - Current Local Arts. Produced by Hedda's Artworks. http://www.hedda-arts.blogspot.com/ (60 min)

4:00 AM

Frontier Heritage Fair - “Part 2 of 3” Fur Trade, Civil War, The Old West. Displays & Trade Goods, Demonstrations, Kids Crafts, Music. Held February 18-19, 2017 at the Lane County Fairgrounds in Eugene. Produced by Wes Weathers (115 min)

6:00 AM

Walk With Me “Cotswold Way in England, Part 3” Mixing 4,500 year old burial mounds with golf courses, the 100-mile National Trail through the Cotswolds goes through small villages and overlooks the stunningly beautiful English countryside. Produced by Tyler Burgess. (28 min.)

6:30 AM

Hiking With Barbara  “Travels on Trails in the Pacific Northwest” - Colorado Springs, Pueblo Colorado.A video chronicle of travels in Oregon, Washington, and the Pacific Northwest.  Produced by Marc Time. (29 min.)

7:00 AM

That Atheist Show Replay - A weekly call-in program (do not call during this replay. See 7-8 pm Wednesdays for live show). All topics, religious and secular. Produced by Joe Tyndall. (60 min.)

8:00 AM

Elisheba’s Story Local author, Elisheba Haxby, tells the story of her battle with mental illness. Produced for the Treasure Hunters Project. (21 min.)

8:30 AM

Eugene Cannabis TV - Produced by Dan Koozer & Kevin Corridon (30 min) https://www.youtube.com/user/EugeneCannabisTV

9:00 AM

The David Igl Show “Prof. Ron Wixman, Part 4 of 5” Guest: UO Prof. Ron Wixman talking about understanding the issues of the Middle East.. Produced by David Igl. (29 min.)

9:30 AM

Strata: Portraits of Humanity January 2015 (The Secret Passage; prehistoric Florida canoe update; Roman soldier tombstone in UK) (1) In a short animated film, a small boy discovers an ancient grave by accident and witnesses its looting and destruction. (2) After 3 years soaking in a tank filled with a preservative solution, the 1,100 year old Native American dugout canoe excavated in 2011 from Florida’s Weedon Island Preserve has taken a big step closer to going on public display.  (3) A Roman soldier’s gravestone excavated in 2003 inspires young UK cadets to design a memorial stone for war veterans of their community. Produced by Rick Pettigrew. (29 min.)  <http://www.archaeologychannel.org>http://www.archaeologychannel.org.

10:00 AM

Interfaith Prayer Service  - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (60 min)

11:00 AM

Arts Journal Replay - Local Arts. Produced by Hedda's Artworks. (60 min)

12:00 PM

Can Oregon Adapt to Climate Change? Speakers: Kathy Dello, Associate Director, Oregon Climate Change Research Institute, Steve Adams, Director of Urban Resilience, Institute for Sustainable Communities

and Matt McRae, Climate Policy Strategist for Our Children’s Trust. Global temperatures have continued to rise, making 2016 the hottest year on the historical record and the third consecutive record-breaking year, scientists say. Of the 17 hottest years ever recorded, 16 have now occurred since 2000. We have witnessed draught, forest fires, and rising sea levels.  Last month the Oregon Climate Change Research Institute issued their third report outlining the expected acute impact of climate change on the economy and livability of Oregon in the near future. Discussion at the City Club of Eugene on March 17, 2017. Produced by Larry Dobberstein. (60 min) http://www.cityclubofeugene.org/

1:00 PM

Marc Time: Sunday Morning Hangover Radio Show "Post Whiteaker Hangover" Originally aired on KWVA-FM August 7, 2016  Produced by Marc Time.http://sundaymorninghangover.blogspot.com/2016/08/post-whiteaker-party-hangover.html 

1:30 PM

Eugene Cannabis Produced by Dan Koozer & Kevin Corridon (59 min) https://www.youtube.com/user/EugeneCannabisTV 

2:00 PM

Interview With Brian Willson   Brian Willson was appalled by what he witnessed serving in Vietnam and recognized in horror that “I’m on the wrong side.” Later, during the Reagan administration’s proxy wars in Nicaragua and El Salvador, Brian joined others blocking the munitions trains to the Contras from the Concord Naval Weapons Station near Oakland.  A train didn’t stop, ran over him and severed his legs below the knees.  His biography, Blood on the Tracks, has been made into a feature-length documentary film, Paying the Price for Peace. Produced by Jack Dresser. (60 min.)

3:00 PM

Frontier Heritage Fair - “Part 2 of 3” Fur Trade, Civil War, The Old West. Displays & Trade Goods, Demonstrations, Kids Crafts, Music. Held February 18-19, 2017 at the Lane County Fairgrounds in Eugene. Produced by Wes Weathers (115 min)

5:00 PM

Democracy Now - Amy Goodman's daily progressive news & interview show. Locally Sponsored by Larry Dobberstein. (60 min)

6:00 PM

Learn To Paint Animal Portraits In Acrylics: Bill and Sally - Learn to paint the two seagulls in this Valentine Special. Easy steps to creating your own artwork from local painter and producer Michael Pickett. http://www.pickettonline.com. (30 min.)

6:30 PM

Santa Needs a Substitute (309-1-005) - The Eugene News Network, in collaboration with 1 1/2 Blocks from Broadway Productions, brings us a play titled "Santa Needs a Substitute." In this play, Santa Claus is unable to deliver presents, so he decides to choose an individual from the Eugene area to take his place. A unique aspect of this show is that the theater was a local apartment building. It was performed in front of a live audience. The show was written, directed, and produced by Mike Schwab. (28 min.) You can find this show, along with other shows produced by Mike on his YouTube channel. Search Mike T Schwab.

7:00 PM

Frontier Heritage Fair - “Part 2 of 3” Fur Trade, Civil War, The Old West. Displays & Trade Goods, Demonstrations, Kids Crafts, Music. Held February 18-19, 2017 at the Lane County Fairgrounds in Eugene. Produced by Wes Weathers (115 min)

9:00 PM

Arts Journal - Current Local Arts. Produced by Hedda's Artworks. http://www.hedda-arts.blogspot.com/ (60 min)

10:00 PM

Frontier Heritage Fair - “Part 2 of 3” Fur Trade, Civil War, The Old West. Displays & Trade Goods, Demonstrations, Kids Crafts, Music. Held February 18-19, 2017 at the Lane County Fairgrounds in Eugene. Produced by Wes Weathers (115 min)



FRIDAY 4/28


12:00 AM

Making A Raw Foods Pizza - John and Jeremy demonstrate a popular food item for kids. Produced by John Duran. (28 min.)

12:30 AM

Mr. & Ms. Irish Pageant 2017 - Annual pageant with performances and videos both produced by the students of Sheldon High School in Eugene. Produced by Sheldon students. (140 min)

3:00 AM

The Normal Bean Show Rock star interviews local & nat'l musicians & shows concert segments. Produced by Normal Bean. (60 min.)

4:00 AM

Leo Rivers presents Poetry Platform “Sons of the Same Sun & a Shared Moon” - ‘Music of the Spanish Poets and Irish Rogues…’ From 1912’s “Proverbios y cantares” in Campos de Castilla by Antonio Machado to “Glorious”, one of the 200(!) songs referenced by James Joyce in his 1922 masterwork Ulysses and then on to the haunting poetry of traditional Irish ballads, Michael Brennon demonstrates the natural fit of classic poetry and the music of the real people every where you go… Produced by Leo Rivers. (30 min.) http://www.oregonpoeticvoices.org/poet/366/

4:30 AM

No Shame: After Shark There's another part of the No Shame Eugene experience. Selected post–shark pieces from the monthly shows. Potentially offensive and unsuitable for children. Produced by Kevin L. Corridon. <mailto:noshameeugene@gmail.com>noshameeugene@gmail.com.

5:00 AM

Marc Time: Sunday Morning Hangover Radio Show "Ye Ye Hangover"  1960's French Ye Ye Girls!! Originally aired on KWVA-FM September 11  2016, 29 min   Produced by Marc Time  http://sundaymorninghangover.blogspot.com/2016/09/ye-ye-hangover.html

5:30 AM

Marc Time's Record Attic LP with Lee Harvey Oswald :"Portrait in Red"; also ,Jose Jimenez. A look at records, LPs, 45s 78s and record collecting. Also: music clips, cartoons, visits to other collectors attics,and instructional and historical looks at vinyl pop culture.   Produced by Marc Time. (29 min.)

6:00 AM

Walk With Me “France” Produced by Tyler Burgess. (28 min.)

6:30 AM

Hiking With Barbara “Travels on Trails in the Pacific Northwest” - Manitou Springs, Pike's Peak in Colorado  . A video chronicle of travels in Oregon, Washington, and the Pacific Northwest.  Produced by Marc Time. (29 min.)

7:00 AM

That Atheist Show Replay - A weekly call-in program (do not call during this replay. See 7-8 pm Wednesdays for live show). All topics, religious and secular. Produced by Joe Tyndall. (60 min.)

8:00 AM

QiGong With Janet - QiGong teacher Janet Zabrosky leads a class in this ancient Chinese breathing and stretching exercise program of which Tai Chi is developed form. Produced by Tom Cleveland. (54 min.) janet@thinkvideo.com

9:00 AM

The David Igl Show “Prof. Ron Wixman, Part 5 of 5” Guest: UO Prof. Ron Wixman talking about understanding the issues of the Middle East.. Produced by David Igl. (29 min.)

9:30 AM

Strata: Portraits of Humanity February 2015 (Archaeology in 12 Minutes; Photographing the Invisible) (1) Christian Ris explains the story of archaeology, its challenges and major advances in a narrative style with numerous archived images.  People always have been interested in our past, but only since the Nineteenth Century has archaeology become a recognized science.  (2)  Using black light and intricate exploitation of digital photography, the walls of the catacombs of Kom el-Shougafa, in Alexandria, the mummies of the Taklamakan Desert in China and an Etruscan sarcophagus all reveal pictorial complexity that is barely perceptible to the naked eye. Produced by Rick Pettigrew. (29 min.)  http://www.archaeologychannel.org.

10:00 AM

Interfaith Prayer Service  - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (60 min)

11:00 AM

Arts Journal Replay - Local Arts. Produced by Hedda's Artworks. (60 min)

12:00 PM

A Blunt Talk About Marijuana Legalization in Eugene Speakers: Cam McNeeley, Owner of Moss Crossing, a local dispensary & Lieutenant Jennifer Bills, Eugene Police Department. t’s been almost a year and a half since recreational pot became available in Lane County. What’s it’s like running a dispensary in the area? What legal hurdles and challenges does someone in the Marijuana industry face? And how has legalization affected our community from a law enforcement perspective. Discussed at this weekly forum on February 10, 2017. Produced by Dan Bryant & Joe Tyndall. (60 min) http://www.cityclubofeugene.org/

1:00 PM

Marc Time: Sunday Morning Hangover Radio Show “Cool It Down” Music to cool down the temps in Eugene , which were in the upper 90's.  Originally aired on KWVA-FM August 21, 2016, 29 min   Produced by Marc Time.http://sundaymorninghangover.blogspot.com/2016/08/cool-hangover.html

1:30 PM

Eugene Cannabis Produced by Dan Koozer & Kevin Corridon (59 min) https://www.youtube.com/user/EugeneCannabisTV 

2:00 PM

Oregon Lifestyles Learn about the history of the Columbia river gorge and it's early settlers at the Columbia Gorge Discovery Center and Wasco county museum. Take a walk through aviation and automobile history at the Western Antique Aeroplane and Automotive museum in Hood river. Get snowed in at Skamania lodge and watch the Klickitat American Indians hoop net Salmon and follow the salmon to the Rivertap restaurant in Hood river where chef Pray prepares some of the freshest fish you will find anywhere. Produced by Tony & Terri-Lynn Kalhagen.  (30 min.) http://www.makaiohana.com

2:30 PM

The Oldtime Fiddlers - Musicians strike up the music at the Eugene Hotel Retirement Center on March 3, 2017. Produced by Wes Weathers (111 min.)

4:30 PM

Strata: Portraits of Humanity “April 2017" Produced by Rick Pettigrew (29 min.)  http://www.archaeologychannel.org.

5:00 PM

Democracy Now - Amy Goodman's daily progressive news & interview show. Locally Sponsored by Larry Dobberstein. (60 min)

6:00 PM

Making A Raw Foods Pizza - John and Jeremy demonstrate a popular food item for kids. Produced by John Duran. (28 min.)

6:30 PM

Mr. & Ms. Irish Pageant 2017 - Annual pageant with performances and videos both produced by the students of Sheldon High School in Eugene. Produced by Sheldon students. (140 min)

9:00 PM

The Normal Bean Show Rock star interviews local & nat'l musicians & shows concert segments. Produced by Normal Bean. (60 min.)

10:00 PM

Leo Rivers presents Poetry Platform “Sons of the Same Sun & a Shared Moon” - ‘Music of the Spanish Poets and Irish Rogues…’ From 1912’s “Proverbios y cantares” in Campos de Castilla by Antonio Machado to “Glorious”, one of the 200(!) songs referenced by James Joyce in his 1922 masterwork Ulysses and then on to the haunting poetry of traditional Irish ballads, Michael Brennon demonstrates the natural fit of classic poetry and the music of the real people every where you go… Produced by Leo Rivers. (30 min.) http://www.oregonpoeticvoices.org/poet/366/

10:30 PM

No Shame: After Shark There's another part of the No Shame Eugene experience. Selected post–shark pieces from the monthly shows. Potentially offensive and unsuitable for children. Produced by Kevin L. Corridon. <mailto:noshameeugene@gmail.com>noshameeugene@gmail.com.

11:00 PM

Marc Time: Sunday Morning Hangover Radio Show "Ye Ye Hangover"  1960's French Ye Ye Girls!! Originally aired on KWVA-FM September 11  2016, 29 min   Produced by Marc Time  http://sundaymorninghangover.blogspot.com/2016/09/ye-ye-hangover.html

11:30 PM

Marc Time's Record Attic LP with Lee Harvey Oswald :"Portrait in Red"; also ,Jose Jimenez. A look at records, LPs, 45s 78s and record collecting. Also: music clips, cartoons, visits to other collectors attics,and instructional and historical looks at vinyl pop culture.   Produced by Marc Time. (29 min.)



SATURDAY 4/29


12:00 AM

Leo Rivers presents Poetry Platform “Sons of the Same Sun & a Shared Moon” - ‘Music of the Spanish Poets and Irish Rogues…’ From 1912’s “Proverbios y cantares” in Campos de Castilla by Antonio Machado to “Glorious”, one of the 200(!) songs referenced by James Joyce in his 1922 masterwork Ulysses and then on to the haunting poetry of traditional Irish ballads, Michael Brennon demonstrates the natural fit of classic poetry and the music of the real people every where you go… Produced by Leo Rivers. (30 min.) http://www.oregonpoeticvoices.org/poet/366/

12:30 AM

No Shame: After Shark There's another part of the No Shame Eugene experience. Selected post–shark pieces from the monthly shows. Potentially offensive and unsuitable for children. Produced by Kevin L. Corridon. <mailto:noshameeugene@gmail.com>noshameeugene@gmail.com.

1:00 AM

Marc Time's Record Attic Kesey Bus, Honey Vizer, That's Amore, Astrology - Virgo, Mexican Clown LP, Whiskey Chasers, Christian Aerobics,A look at records, LPs, 45s 78s and record collecting. Also: music clips, cartoons, visits to other collectors attics,and instructional and historical looks at vinyl pop culture.   Produced by Marc Time. (29 min.)


1:30 AM

Marc Time: Sunday Morning Hangover Radio Show "Ye Ye Hangover"  1960's French Ye Ye Girls!! Originally aired on KWVA-FM September 11  2016, 29 min   Produced by Marc Time  http://sundaymorninghangover.blogspot.com/2016/09/ye-ye-hangover.html

2:00 AM

The Secret Horrors of the WOW Hall  Halloween play performed live in my apartment building. It tells the story of a demon in the WOW Hall during the 1960’s that has resurfaced in 2016. Film Produced by Mike Schwab. You can see this show, as well as other shows created by Mike Schwab, on his YouTube channel.  Search Mike T Schwab. (35 min.)

3:00 AM

The Normal Bean Show Rock star interviews local & nat'l musicians & shows concert segments. Produced by Normal Bean. (60 min.)

4:00 AM

Leo Rivers presents Poetry Platform “Sons of the Same Sun & a Shared Moon” - ‘Music of the Spanish Poets and Irish Rogues…’ From 1912’s “Proverbios y cantares” in Campos de Castilla by Antonio Machado to “Glorious”, one of the 200(!) songs referenced by James Joyce in his 1922 masterwork Ulysses and then on to the haunting poetry of traditional Irish ballads, Michael Brennon demonstrates the natural fit of classic poetry and the music of the real people every where you go… Produced by Leo Rivers. (30 min.) http://www.oregonpoeticvoices.org/poet/366/

4:30 AM

No Shame: After Shark There's another part of the No Shame Eugene experience. Selected post–shark pieces from the monthly shows. Potentially offensive and unsuitable for children. Produced by Kevin L. Corridon. <mailto:noshameeugene@gmail.com>noshameeugene@gmail.com.

5:00 AM

Marc Time: Sunday Morning Hangover Radio Show "Ye Ye Hangover"  1960's French Ye Ye Girls!! Originally aired on KWVA-FM September 11  2016, 29 min   Produced by Marc Time  http://sundaymorninghangover.blogspot.com/2016/09/ye-ye-hangover.html

5:30 AM

Marc Time's Record Attic LP with Lee Harvey Oswald :"Portrait in Red"; also ,Jose Jimenez. A look at records, LPs, 45s 78s and record collecting. Also: music clips, cartoons, visits to other collectors attics,and instructional and historical looks at vinyl pop culture.   Produced by Marc Time. (29 min.)

6:00 AM

Crossfire TV - Christian Teens. Produced by Hudson Barkley (60 min) http://www.mycrossfire.com

7:00 AM

Transgender Day of Remembrance Event at the Hult Center, Nov. 20th 2016 to honor victims of hate crimes. Produced by Larry Dobberstein (60 min.)

8:00 AM

Save The Elliott State Forest Ecologist Max Beeken, co-founder of Coast Range Forest Watch, talks about plans to sell the Elliott State Forest to logging companies. Produced by Larry Dobberstein (90 min.)

9:30 AM

Master Gardeners of Lane County - Interviews with representatives of this group which offers workshops, classes and advice to local gardeners. Produced by Larry Dobberstein’s Documentary Production Training Class. (28 min.)

10:00 AM

UO Today] - Guest: Erin Moore. Produced by Peg Gearhart. (30 min)

10:30 AM

Union Strikes Then And Now Mayor Oscar Rios and author Peter Shapiro talk about the Watsonville Canning Strike. Produced by Larry Dobberstein (60 min.)

11:30 AM

The David Igl Show Guest: Mike Dilley, Ex. Dir. of the Eugene International Film Festival. Produced by David Igl. (29 min.)

12:00 PM

The Economy & Immigration “Show Me the Numbers!”   Representing business and industry will be Jeff Stone, Executive Director/CEO of the Oregon Association of Nurseries and Kevin Chambers, a fifth generation Oregon farmer, former wine industry CEO and owner of Koosah Farm, a permaculture vineyard, orchard and pasture operation. Representing the labor side will be Joel Iboa, born in Eugene, a member of Eugene’s Human Rights Commission and Coalition Coordinator for Causa, the foremost immigrant rights organization in Oregon. With immigration in the national headlines and local 2017 economic forecasts predicting slower growth, City Club of Eugene will explore the financial impact of the immigrant workforce. While immigration is the subject of much conflicting information and opinion, all business people, municipalities and citizens can agree it is important to understand it’s economic impact. Discussion at the City Club of Eugene on March 31, 2017. Produced by Larry Dobberstein. (60 min) http://www.cityclubofeugene.org/

1:00 PM

Mr. & Ms. Irish Pageant 2017 - Annual pageant with performances and videos both produced by the students of Sheldon High School in Eugene. Produced by Sheldon students. (140 min)

3:30 PM

Making A Raw Foods Pizza -] John and Jeremy demonstrate a popular food item for kids. Produced by John Duran. (28 min.)

4:00 PM

Pro*Star Acting for the Camera “Cold Read” In this inside look at a Professional acting class you will discover how actors use their body, voice, mind and emotions to create characters.  Acting is a process and Linda's (30 years as a professional actress) purpose is to invite you in to the inner workings of the Craft. Produced by Larry Dobbberstein & Linda Burden-Williams (61 min.) http://www.infocusacting.com

4:30 PM

Behind The Lens "Host Tom Blank talks with Anselmo Villanueva, Executive Director & Festival Director, and Pamela Quan, Associate Director of the DisOrient Film Festival in Eugene, about the birth, growth and importance of this social justice film festival dedicated to deconstructing the media stereotypes of Asians and Asian Americans.  Started in 2006 by artists, educators, and activists, DisOrient is a grassroots and volunteer-run film festival committed to presenting honest portrayals of the diversity of the Asian and Pacific Islander American experience.  Produced by Julia O'Reilly with The Shaggy Dog Project"(30 min.)

5:00 PM

Hiking With Barbara “Travels on Trails in the Pacific Northwest” -  Dome Rock;Ferguson Rd Junction City. A video chronicle of travels in Oregon, Washington, and the Pacific Northwest.Produced by Marc Time. (29 min.)

5:30 PM

The Haunts of 355 W. 8th Ave.  The Eugene News Network, in collaboration with 1 1/2 Blocks from Broadway Productions, brings us a play titled “The Haunts of 355 W. 8th Ave.” In this Halloween play, new tenants to an apartment building soon find out the reasons why no one else lives in the building. A unique aspect of this show is that the theater was the apartment building at that address. It was performed in front of a live audience. The show was written, directed, and produced by Mike Schwab. (21 min.) You can find this show, along with other shows produced by Mike on his YouTube channel. Search Mike T Schwab.

6:00 PM

The Oldtime Fiddlers - Musicians strike up the music at the Eugene Hotel Retirement Center on March 3, 2017. Produced by Wes Weathers (111 min.)

8:00 PM

Manantial De Vida Latino Church Service. En Español. Produced by Juan Ventura. (58 min.) Facebook: Iglesia De Cristo Manantial De Vida Oregon

9:00 PM

Save The Elliott State Forest Ecologist Max Beeken, co-founder of Coast Range Forest Watch, talks about plans to sell the Elliott State Forest to logging companies. Produced by Larry Dobberstein (90 min.)

10:30 PM

Oregon Lifestyles  Portland:  Take a walking tour of distillery row in Portlands South east industrial district where craft distillers are changing the way people drink.  Tour Stone Barn Brandy Works, House Spirits Distillery, Vinn Distilling, New Deal Distillery and Eastside Distilling and meet a local Pedi cab driver from PDX pedicab which just proves there are many ways to drink.  Also meet Dr. Beverly Madison and Dr. Carlos Rosas of Natural Healing Arts speaking about how to be more active in your personal health.  We end this episode high above Portland at Washington Park in the International Rose Test Garden.  Produced by Tony and Terri-Lynn Kalhagen  (30 min.)

11:00 PM

Crossfire TV - Christian Teens. Produced by Hudson Barkley (60 min) http://www.mycrossfire.com



Schedule subject to change without notice. For updates see http://ctv29.org.






Join for $10 a year or make a tax-deductible donation! Use Your Credit/Debit Card or PayPal Account!!



© 2017 Community Television of Lane County. All Rights Reserved.